# SDR ZZDA2011309

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE ASSY THAT ATTACHS FROM L1 GIRT BAR TO THE SLIDE DOOR IS NO LONGER ATTACHED ON PAX ENTRY DOOR (REQUIRES AWI).  INSPECTED GIRT BAR AND LANYARD ASSY AS PER AMM 25-61 NO DEFECTS FOUND.
